# SDR FDEA20180515224

- Difficulty date: May 14, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 15,088 hours, 8,400 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR EXTERNAL SKIN HAS TWO DENTS.  5 INCHES FROM FWD LOWER CORNER,  1 INCH. AND 4 INCHES FROM FWD EDGE.  FOUND TO BE OUT OF LIMITS IAW SRM 52-30-00,  CUT OUT DAMAGED AREA,   FABRICATED A REPAIR DOUBLER AND INSTALLED IAW SRM 52-34-00.   MAJOR REPAIR.
